Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 3, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Feb 11, 2009, 3:02 PM EST for Lincoln County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 3:02 PM EST (20:02 UTC)
- Expired
- Feb 11, 2009, 3:30 PM EST
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 120 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 3:10 PM EST | TSTM WND DMG | Mckinney, KY | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 11:38 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLMK 112002 TORLMK KYC137-112030- /O.NEW.KLMK.TO.W.0003.090211T2002Z-090211T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EST WED FEB 11 2009 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 330 PM EST... * AT 300 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTHWEST OF STANFORD...MOVING EAST AT 50 MPH. * THE TORNADO WILL BE NEAR... STANFORD BY 310 PM EST... THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY. AVOID WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY. LAT...LON 3759 8462 3748 8449 3741 8478 3748 8483 TIME...MOT...LOC 2002Z 254DEG 43KT 3747 8474 $$ MJ
2 follow-up statements
000 WWUS53 KLMK 112007 RRB SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 307 PM EST WED FEB 11 2009 KYC137-112030- /O.CON.KLMK.TO.W.0003.000000T0000Z-090211T2030Z/ LINCOLN KY- 308 PM EST WED FEB 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EST FOR NORTHERN LINCOLN COUNTY... AT 305 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MCKINNEY...OR ABOUT 21 MILES WEST OF MOUNT VERNON...MOVING EAST AT 50 MPH. THE TORNADO WILL BE NEAR... RURAL EASTERN LINCOLN COUNTY AT 320 PM EST THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY. AVOID WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY. LAT...LON 3759 8462 3748 8449 3741 8478 3748 8483 TIME...MOT...LOC 2008Z 254DEG 43KT 3748 8466 $$ MJ
000 WWUS53 KLMK 112029 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EST WED FEB 11 2009 KYC137-112039- /O.EXP.KLMK.TO.W.0003.000000T0000Z-090211T2030Z/ LINCOLN KY- 329 PM EST WED FEB 11 2009 ...THE TORNADO WARNING FOR NORTHERN LINCOLN COUNTY WILL BE ALLOWED TO EXPIRE AT 330 PM EST... A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN HALF OF LINCOLN COUNTY FOR THE NEXT 30 TO 60 MINUTES. HOWEVER...STRONG GUSTY WINDS WILL MOVE BACK INTO THE REGION LATE THIS AFTERNOON AND THIS EVENING. LAT...LON 3759 8462 3748 8449 3741 8478 3748 8483 TIME...MOT...LOC 2027Z 254DEG 43KT 3754 8438 $$ MJ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 11, 2:30 PM EST, 32 minutes earlier.
Area forecast discussion, Feb 11, 2:30 PM EST, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 230 PM EST WED FEB 11 2009 MESO UPDATE... SEVERAL REPORTS OF DAMAGING WINDS ACROSS CWA WITHIN A NARROW SQUALL LINE WHICH CONTAINS A 2-3 MINUTE BURST OF WIND. THE LINE IS RACING NE AT 45 MPH...WITH A COUPLE OF S SEGMENTS ON THE LINE WHICH HAVE INCREASED ROTATION IN THEM. WE WILL CONTINUE TO CLEAR COUNTIES IN THE TOR WATCH FROM WEST TO EAST...AND WE EXPECT THE NARROW LINE TO CLEAR ALL OF OUR COUNTIES BY 515 PM EST. BEHIND THE LINE...THE UPPER LOW IS PRODUCING ELEVATED CONVECTION OVER CENTRAL IL. THE DRY SLOT IS PRODUCING 40-60 MPH WINDS...WITH A GUST TO 64 MPH WIND GUST AT PAH AT 2 PM EST. WE EXPECT THESE WINDS TO AFFECT THE I 65 CORRIDOR BETWEEN 430 AND 830 PM AND ALONG I 75 CORRIDOR FROM 530 TO 10 PM EST. IT APPEARS THAT THERE WILL BE VERY ISOL SHRA WITH THE DRY SLOT...WITH THE MOST CONCENTRATED CONVECTION WITH THE UPPER LOW WHERE IS THERE IS VERY STEEP LAPSE RATES. .NEAR TERM (THIS AFTERNOON AND TONIGHT)... NO CHANGES TO THE FCST EXCEPT FOR THE NEW TORNADO WATCH FOR THE ENTIRE CWA...FOR A NARROW LINE OF THIN CONVECTION THAT HAS WEAK THERMODYNAMICS...BUT HIGH KINEMATICS. PAH IS ISSUING SVRS FOR THE SRN EDGE OF THE FAST MOVING LINE...WITH EMBEDDED BOOKEND VORTICIES WHICH COULD CAUSE ISOL QUICK TORNADO SPINUPS AS THE LINE MOVES EAST. THERE IS A STRONG POTENTIAL FOR DAMAGING WINDS WITH TREE AND PROPERTY DAMAGE ALONG WITH SCATTERED POWER OUTAGES...BUT LACK OF INSTABILITY COULD LIMIT THE POTENTIAL FOR MUCH LIGHTNING...BUT EVEN A LINE OF SHRA WILL HAVE THE POTENTIAL TO MIX DOWN 60+ MPH WINDS. GRADIENT WINDS WILL CONTINUE WITH 25-35 MPH AND GUSTS TO 50+. THESE WINDS WILL CONTINUE TO INCREASE AS THE FRONT APPROACHES AND BE STRONGEST WITH AND AFTER A LINE OF THUNDERSTORMS THAT WILL MOVE INTO THE WESTERN COUNTIES THROUGH NEXT COUPLE OF HOURS...THROUGH I-65 FROM 1PM-3PM EST AND THROUGH INTERSTATE 75 230PM-5PM EST. THIS EVENING AND TONIGHT... WINDS WILL REMAIN VERY STRONG BEHIND THE THIN SQUALL LINE AS DECENT COLD AIR ADVECTION AND RESULTING SUBSIDENCE WILL MIX WINDS OF 25-40 MPH AND GUSTS OVER 50 MPH TO THE SURFACE INTO THIS EVENING. TIMING OF THE HIGH WIND WARNING COVERS THIS WELL AND WILL CONTINUE THE HIGHLIGHT THROUGH 10PM EST WEDNESDAY AS IT CURRENTLY EXISTS. WINDS DECREASE QUICKLY AFTER 10PM EST BUT REMAIN IN THE 15-30 MPH RANGE THROUGH THE OVERNIGHT HOURS. .LONG TERM (THURSDAY THROUGH TUESDAY)... ZONAL FLOW WILL COVER THE WHOLE CENTRAL PORTION OF THE COUNTRY THURSDAY AS A STRONG JET WILL BISECT THE CONUS FROM CALIFORNIA THROUGH THE MID ATLANTIC STATES. THE DEEP CYCLONE THAT BROUGHT THE STRONG WINDS WEDNESDAY WILL FILL AS IT MOVES TOWARDS NEW ENGLAND. YET ANOTHER IN A SERIES OF COLD TROUGHS WILL MOVE ASHORE THE SOUTHERN CALIFORNIA COAST EARLY THURSDAY. EVENTUALLY...THIS FEATURE WILL BECOME CAUGHT UP IN THE FAST ZONAL FLOW AND BRING SOME RAIN TO THE LOWER OHIO VALLEY SATURDAY. BREEZY WINDS EARLY THURSDAY WILL EASE UP SOMEWHAT DURING THE AFTERNOON AS PRESSURE GRADIENT RELAXES ACROSS THE AREA DURING THE DAY. WEST WINDS OF 10 TO 15 MPH THURSDAY WILL DIMINISH AND BECOME LIGHT EARLY FRIDAY AS HIGH PRESSURE. LIGHT WINDS FRIDAY WILL BECOME SOUTHEAST EARLY SATURDAY AS LOW PRESSURE APPROACHES FROM THE WEST. WITH AIR OF PACIFIC ORIGIN ARRIVING EARLY FRIDAY BEHIND THE DEPARTING STORM...TEMPERATURES BOTH FRIDAY AND SATURDAY WILL STAY MILD. HIGHS THURSDAY THROUGH PERHAPS SATURDAY SHOULD IN A BROAD SENSE RANGE FROM THE UPPER 40S NORTH THROUGH THE UPPER 50S CLOSE TO TENNESSEE. WITH WRAP-AROUND MOISTURE ASSOCIATED WITH DEEP LOW PRESSURE DEPARTING QUICKLY LATE WEDNESDAY...MOSTLY CLEAR SKIES WILL DEVELOP BY THURSDAY MORNING...CONTINUING INTO FRIDAY MORNING. SOME MID AND HIGH LEVEL CLOUDINESS WILL ARRIVE FRIDAY AFTERNOON AS THE NEXT SYSTEM APPROACHES. BOTH THE GFS AND THE NEW ECMWF SHOW A JET MAX PUNCHING EAST ACROSS THE TENNESSEE VALLEY SATURDAY MORNING. LOW PRESSURE ASSOCIATED WITH LIFT IN THE LEFT EXIT REGION OF THIS JET WILL LIKELY MOVE ACROSS THE REGION SATURDAY. THE NAM FORECAST IS FARTHER NORTH AND THE DEEPEST WITH THIS CYCLONE...MOVING A A 998MB LOW ACROSS NORTHERN INDIANA AROUND 12Z SATURDAY. PREFERRED ARE THE GFS AND ECMWF MODELS...WHICH FORECASTS A WEAKER LOW MOVING EASTWARD ALONG/NORTH OF INTERSTATE 64. ALL MODELS SHOW ACTIVE CONVECTION LATE FRIDAY AND SATURDAY ALONG THE GULF STATES ALONG A RETURNING SURFACE FRONT. THIS WILL RESTRICT MOISTURE TRANSPORT NORTH AND WILL LIKELY LEAD TO LIKELY PRECIPITATION...BUT RELATIVELY LIGHT QPF AMOUNTS SATURDAY. SOUTHEAST WINDS SATURDAY WILL KEEP TEMPERATURES MILD UNTIL COLDER AIR ARRIVES LATE WHEN WINDS SHIFT TO THE NORTHWEST AS THE SURFACE LOW PASSES EAST. SOME MID LEVEL MOISTURE WILL LINGER SUNDAY...KEEPING A CHANCE OF SHOWERS. THE COOLER GFS HINTS AT A RAIN SNOW MIX ACROSS THE NORTH SUNDAY. FOR NOW...WILL NOT CHANGE THE ONGOING FORECAST SUNDAY THROUGH TUESDAY. && .AVIATION (18Z TAFS)... WINDS CONTINUE A SIGNIFICANT THREAT TO AVIATION THROUGHOUT THE EARLY TAF PERIOD AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACH AND MOVES THROUGH THE REGION. WINDS ALREADY GUSTING TO NEAR 40KTS...AND GUSTS SHOULD INCREASE DURING THE AFTN TO AROUND 50KTS. A THIN LINE OF SHOWERS/TSTMS ALSO WILL IMPACT ALL TAF SITES DURG THE AFTN WITH POTENTIAL GUSTS EXCEEDING 50KTS AHEAD/ALONG LINE WHICH IS MOVG JUST AHEAD OF THE CDFNT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...HIGH WIND WARNING FOR CENTRAL KENTUCKY 12Z WEDNESDAY TO 03Z THURSDAY. IN...HIGH WIND WARNING FOR SOUTH CENTRAL INDIANA 12Z WEDNESDAY TO 03Z THURSDAY. && WEATHER.GOV/LOUISVILLE SHORT TERM...JDK/JDG LONG TERM....JSD AVIATION.....JDK MESO.........JDG
Hazardous weather outlook, Feb 11, 11:45 AM EST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1145 AM EST WED FEB 11 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1145 AM EST WED FEB 11 2009 /1045 AM CST WED FEB 11 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS FROM 55 TO 60 MPH WILL BE POSSIBLE. IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE REGION DURING THE AFTERNOON. THIS LINE HAS THE POTENTIAL TO PRODUCE WIND GUSTS EXCEEDING 60 MPH. IN ADDITION... ISOLATED TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. SPOTTERS ARE ENCOURAGED TO REPORT PEAK WIND GUSTS AND ANY INSTANCES OF WIND DAMAGE TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND TONIGHT. DK
In the hours before
Local storm report, Feb 11, 2:27 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG GLASGOW 37.00N 85.92W
02/11/2009 BARREN KY BROADCAST MEDIA
GUTTERS WERE BLOWN OFF A HOME.
&&
EVENT NUMBER 00251
MRCSpecial weather statement, Feb 11, 2:44 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 244 PM EST WED FEB 11 2009 KYZ036-040>042-047>049-055>057-066-067-078-082-112030- BOURBON-BOYLE-CASEY-CLARK-CLINTON-FAYETTE-GARRARD-JESSAMINE-LINCOLN- MADISON-MERCER-RUSSELL-SCOTT-WOODFORD- 244 PM EST WED FEB 11 2009 ...EXPECT 40 TO 50 MPH WINDS AHEAD OF A LINE OF STORMS... AT 243 PM EST/143 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM LAWRENCEBURG TO LIBERTY TO JAMESTOWN MOVING NORTHEAST AT 45 MPH. AHEAD OF THE LINE...YOU CAN EXPECT WINDS OF 40 TO 50 MPH. WHEN THE LINE COMES THROUGH YOU CAN EXPECT BRIEF HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND DAMAGING WINDS OF 50 TO 60 MPH. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 101 AND 98. THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 104 AND 99. THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 68 AND 72. BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. BE PREPARED...COME INDOORS INSIDE A STEADY STRUCTURE. JDG
Local storm report, Feb 11, 2:55 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
02/11/2009 TAYLOR KY COUNTY OFFICIAL
TREES AND POWER LINES WERE DOWNED IN THE CITY. THERE
WERE SCATTERED POWER OUTAGES THROUGH TAYLOR COUNTY.
&&
EVENT NUMBER 00252
MRCLocal storm report, Feb 11, 2:58 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1207 PM NON-TSTM WND DMG BURKESVILLE 36.79N 85.37W
02/11/2009 CUMBERLAND KY DISPATCH
TREES WERE DOWNED.
&&
EVENT NUMBER 00253
MRCLocal storm report, Feb 11, 2:59 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND GST COLUMBIA 37.10N 85.31W
02/11/2009 M60 MPH ADAIR KY MESONET
&&
EVENT NUMBER 00254
MRCLocal storm report, Feb 11, 3:02 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG HARRODSBURG 37.77N 84.85W
02/11/2009 MERCER KY DEPT OF HIGHWAYS
TREES DOWNED.
&&
EVENT NUMBER 00255
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 12:16 PM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 44 min |
| Feb 11, 12:40 PM EST | Severe Thunderstorm Warning | LMK | Simpson, Warren | 35 min |
| Feb 11, 12:48 PM EST | Severe Thunderstorm Warning | LMK | Hancock | 27 min |
| Feb 11, 1:13 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 32 min |
| Feb 11, 1:17 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 43 min |
| Feb 11, 1:31 PM EST | Severe Thunderstorm Warning | LMK | Meade | 44 min |
| Feb 11, 1:34 PM EST | Severe Thunderstorm Warning | LMK | Barren, Hart | 26 min |
| Feb 11, 1:45 PM EST | Severe Thunderstorm Warning | LMK | Hardin | 30 min |
| Feb 11, 1:55 PM EST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Metcalfe | 35 min |
| Feb 11, 1:57 PM EST | Severe Thunderstorm Warning | LMK | Hardin, Larue | 33 min |
| Feb 11, 2:00 PM EST | Severe Thunderstorm Warning | LMK | Bullitt | 30 min |
| Feb 11, 2:06 PM EST | Severe Thunderstorm Warning | LMK | Jefferson | 24 min |
| Feb 11, 2:06 PM EST | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 39 min |
| Feb 11, 2:08 PM EST | Severe Thunderstorm Warning | LMK | Nelson | 37 min |
| Feb 11, 2:08 PM EST | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 37 min |
| Feb 11, 2:12 PM EST | Severe Thunderstorm Warning | LMK | Adair, Metcalfe, Russell | 33 min |
| Feb 11, 2:12 PM EST | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 33 min |
| Feb 11, 2:18 PM EST | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 42 min |
| Feb 11, 2:32 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 28 min |
| Feb 11, 2:34 PM EST | Severe Thunderstorm Warning | LMK | Henry | 41 min |
| Feb 11, 2:38 PM EST | Severe Thunderstorm Warning | LMK | Clinton, Russell | 37 min |
| Feb 11, 2:44 PM EST | Severe Thunderstorm Warning | LMK | Anderson | 31 min |
| Feb 11, 2:46 PM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 29 min |
| Feb 11, 2:50 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Woodford | 25 min |
| Feb 11, 2:54 PM EST | Tornado Warning | LMK | Casey | 20 min |
| Feb 11, 2:56 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln | 34 min |
| Feb 11, 2:59 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Woodford | 31 min |
| Feb 11, 2:59 PM EST | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 46 min |
| Feb 11, 3:09 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison | 36 min |
| Feb 11, 3:11 PM EST | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 34 min |
| Feb 11, 3:16 PM EST | Tornado Warning | LMK | Garrard, Madison | 18 min |
| Feb 11, 3:18 PM EST | Tornado Warning | LMK | Lincoln | 27 min |
| Feb 11, 3:31 PM EST | Severe Thunderstorm Warning | LMK | Clark, Madison | 29 min |
| Feb 11, 3:37 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| Feb 11, 4:40 PM EST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 14 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.